Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 1, 2016, 7:13 PM EDT for Blount County, Knox County, Sevier County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 1, 2016, 7:44 PM EDT
- In force
- 31 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, TN, Knox County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 32 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345
WUUS54 KMRX 012313
SVRMRX
TNC009-093-155-020000-
/O.NEW.KMRX.SV.W.0041.160601T2313Z-160602T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
713 PM EDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KNOX COUNTY IN EASTERN TENNESSEE...
NORTHEASTERN BLOUNT COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN SEVIER COUNTY IN EASTERN TENNESSEE...
* UNTIL 800 PM EDT
* AT 713 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
SEVIERVILLE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...SEYMOUR...MCMAHAN...KODAK AND KIMBERLIN
HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3586 8392 3608 8370 3606 8369 3605 8367
3604 8367 3604 8365 3601 8360 3596 8352
3594 8350 3594 8349 3593 8349 3593 8348
3591 8345 3573 8379
TIME...MOT...LOC 2313Z 226DEG 13KT 3587 8375
HAIL...1.00IN
WIND...60MPH
$$
AMP.232 follow-up statements
866
WWUS54 KMRX 012332
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
732 PM EDT WED JUN 1 2016
TNC009-093-155-020000-
/O.CON.KMRX.SV.W.0041.000000T0000Z-160602T0000Z/
KNOX TN-BLOUNT TN-SEVIER TN-
732 PM EDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN KNOX...NORTHEASTERN BLOUNT AND NORTHWESTERN SEVIER
COUNTIES...
AT 731 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
SEVIERVILLE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...SEYMOUR...MCMAHAN...KODAK AND KIMBERLIN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING! DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3585 8389 3608 8370 3606 8369 3605 8367
3604 8367 3604 8365 3601 8360 3596 8352
3594 8350 3594 8349 3593 8349 3593 8348
3591 8345 3576 8379
TIME...MOT...LOC 2331Z 225DEG 12KT 3587 8375
HAIL...<.75IN
WIND...60MPH
$$
AMP.23781
WWUS54 KMRX 012344
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
744 PM EDT WED JUN 1 2016
TNC009-093-155-012353-
/O.CAN.KMRX.SV.W.0041.000000T0000Z-160602T0000Z/
KNOX TN-BLOUNT TN-SEVIER TN-
744 PM EDT WED JUN 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX...
NORTHEASTERN BLOUNT AND NORTHWESTERN SEVIER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN AND
LIGHTNING IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3585 8389 3608 8370 3606 8369 3605 8367
3604 8367 3604 8365 3601 8360 3596 8352
3594 8350 3594 8349 3593 8349 3593 8348
3591 8345 3576 8379
TIME...MOT...LOC 2343Z 226DEG 13KT 3590 8371
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:30 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 1, 3:30 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Morristown TN 330 PM EDT WED JUN 1 2016 .SHORT TERM (This Afternoon through Thursday)... Seeing a few scattered showers and storms on radar this afternoon. Most of the activity has been limited to the higher elevation along the TN/NC line and the Cumberland Plateau where the terrain has been able to provide some additional lift. Visible satellite imagery indicates some cumulus growth across the southern valley and plateau and expect scattered showers and storms will increase there over the next hour or so. This new activity will slowly push to the northeast with around a 20-50 percent chance for showers and storms across the area through the remainder of the afternoon and evening. Convective activity should decrease after sunset with the loss of daytime heating. Current water vapor imagery and RAP upper air analysis indicates a closed upper low across the Desert Southwest with a shortwave across the Lower Mississippi River Valley with westerly to southwesterly flow aloft across the area ahead of these approaching waves. PW values will continue to increase tomorrow with continued westerly to southwesterly flow. A cold front will sag south across the Ohio River Valley tomorrow as a closed low progresses across the Great Lakes region. Closer to home, PW values will be up into the 1.6-1.8 inch range, which is into the 95-99th percentile for early June. In addition, a weak shortwave trough will move across the area during the day. Therefore, expect afternoon showers and storms will be more widespread tomorrow afternoon. .LONG TERM (Thursday night through Wednesday)... Weak cold front still set to be across the area Thursday night into Friday. Warm and moist airmass combined with presence of front will lead to chances of showers and thunderstorms, a few of which could be strong. Still expecting Thursday afternoon activity to decrease overnight as it is associated with diurnal activity. Chance pops in place Friday morning then high-end and likely in place during the afternoon hours as we become increasingly unstable. Friday overnight activity should decrease through the night, as with Thursday's, due to its diurnal nature. The weekend looks pretty wet. Moisture further increases from out of the southwest on Saturday as an upper level trough and associated front begin to swing down across the region. Will say that the first half of Saturday looks drier than Saturday night and Sunday. With that said, still chance and likely pops in place Saturday morning. Likely pops in place area-wide Saturday night and all of Sunday. This is due to better upper level support moving over the area with the arrival of the trough axis, as well as deep moisture. Soundings look very saturated this weekend with a near 13k foot warm cloud layer depth with pw values near the 90th percentile. These features along with long skinny capes are suggestive of the potential for heavy rainfall. The best chances for the heavier rains look to be from Saturday night through Sunday. Will continue to monitor with future model runs. Models in general agreement that the front should exit to our southeast sometime Sunday night/Monday morning. For the rest of the extended, cooler and drier air will move in from the northwest as the eastern U.S remains in a trough. After the frontal passage, temperatures will return to normal. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 70 88 68 88 / 20 50 40 40 Knoxville McGhee Tyson Airport, TN 68 87 67 86 / 20 60 50 40 Oak Ridge, TN 68 87 65 85 / 20 70 50 50 Tri Cities Airport, TN 65 83 64 82 / 30 60 50 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/SR
Hazardous weather outlook, Jun 1, 3:45 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 345 PM EDT WED JUN 1 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 345 PM EDT WED JUN 1 2016 /245 PM CDT WED JUN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION THURSDAY AND FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EARLY EVENING EACH DAY. SOME OF THESE STORMS COULD BECOME STRONG...PRODUCING STRONG GUSTY WINDS AND HAIL UP TO DIME SIZE. LOCALLY HEAVY RAINFALL IS POSSIBLE. THE FRONTAL BOUNDARY WILL REMAIN NEAR THE REGION THROUGH THE WEEKEND ALLOWING ADDITIONAL...POSSIBLY STRONG...THUNDERSTORMS TO DEVELOP AND THE POTENTIAL FOR HEAVY RAINFALL. A SECOND AND PERHAPS MORE VIGOROUS FRONTAL PASSAGE WILL OCCUR DURING SUNDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 1, 5:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
556 PM EDT WED JUN 1 2016
TNZ037-069-012245-
KNOX TN-UNION TN-
556 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX AND SOUTH
CENTRAL UNION COUNTIES UNTIL 645 PM EDT...
AT 555 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNOXVILLE...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...PLAINVIEW...HALLS...BLAINE...PAULETTE...MALONEYVILLE AND
MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3600 8401 3624 8390 3614 8372 3612 8369
3611 8370 3611 8369 3609 8367 3608 8367
3610 8369 3610 8371 3608 8371 3605 8368
3593 8387
TIME...MOT...LOC 2155Z 213DEG 8KT 3603 8388
AMP.23Local storm report, Jun 1, 6:13 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
613 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 3 NE LA FOLLETTE 36.40N 84.09W
06/01/2016 CAMPBELL TN 911 CALL CENTER
TREES DOWN IN THE LA FOLLETTE AND FINCASTLE COMMUNITIES.
&&
AMPSpecial weather statement, Jun 1, 6:17 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
617 PM EDT WED JUN 1 2016
VAZ002-012300-
WISE VA-
617 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WISE COUNTY AND THE
NORTHERN CITY OF NORTON UNTIL 700 PM EDT...
AT 617 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG STONE GAP...OR 11 MILES WEST OF NORTON...MOVING NORTHEAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...APPALACHIA AND PARDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3700 8250 3684 8280 3691 8288 3693 8286
3698 8287 3699 8284 3701 8283 3701 8278
3703 8276 3703 8275 3704 8274 3705 8272
3712 8272 3714 8266
TIME...MOT...LOC 2217Z 226DEG 14KT 3695 8283
AMP.23Special weather statement, Jun 1, 6:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 626 PM EDT WED JUN 1 2016 TNZ069-071-073-012315- KNOX TN-NORTH SEVIER TN-NW BLOUNT TN- 626 PM EDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...NORTHEASTERN BLOUNT AND WEST CENTRAL SEVIER COUNTIES UNTIL 715 PM EDT... AT 626 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EAGLETON VILLAGE...OR OVER ALCOA...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KNOXVILLE...MARYVILLE...ALCOA...LOUISVILLE...ROCKFORD... EAGLETON VILLAGE...WILDWOOD...SEYMOUR...MCMAHAN... LAKE FOREST AND KIMBERLIN HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3571 8396 3581 8408 3607 8382 3587 8360 TIME...MOT...LOC 2226Z 226DEG 13KT 3580 8395 AMP.23
Special weather statement, Jun 1, 6:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
629 PM EDT WED JUN 1 2016
TNZ013-014-037-012315-
CAMPBELL TN-CLAIBORNE TN-UNION TN-
629 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMPBELL...
NORTHWESTERN CLAIBORNE AND NORTHWESTERN UNION COUNTIES UNTIL 715 PM
EDT...
AT 628 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LA FOLLETTE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3658 8377 3650 8366 3635 8394 3644 8409
3659 8395
TIME...MOT...LOC 2228Z 225DEG 13KT 3643 8395
AMP.23Local storm report, Jun 1, 6:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
639 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 WNW VONORE 35.62N 84.30W
06/01/2016 MONROE TN 911 CALL CENTER
TREE DOWN REPORTED KNOCKED DOWN IN THE VONROE AREA.
&&
AMPThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:00 PM EDT | Special Weather Statement | MRX | Marion | 45 min |
| Jun 1, 4:09 PM EDT | Special Weather Statement | MRX | Morgan | 51 min |
| Jun 1, 4:21 PM EDT | Special Weather Statement | MRX | Polk | 39 min |
| Jun 1, 4:39 PM EDT | Special Weather Statement | MRX | Bledsoe | 51 min |
| Jun 1, 5:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jun 1, 5:26 PM EDT | Special Weather Statement | MRX | Loudon, Monroe, Roane | 64 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 36 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| Jun 1, 6:16 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Monroe | 44 min |
| Jun 1, 6:26 PM EDT | Special Weather Statement | MRX | Knox | 49 min |
| Jun 1, 6:29 PM EDT | Special Weather Statement | MRX | Claiborne | 46 min |
| Jun 1, 7:12 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon, Monroe, Sevier | 2 hr |
| Jun 1, 7:35 PM EDT | Special Weather Statement | MRX | Knox | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.